# SDR UIEA2025052900706

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,667 hours, 25,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER WITH TWO CRACK INDICATIONS AT HOLE #5: 1. ON SKIN AT 3 OÂ´CLOCK POSITION. 2. ON BEAR STRAP AT 9 OÂ´CLOCK POSITION.( CRACKS WERE REPAIRED PER SRM 53-10-01-2R-1 FIGURE 201 DETAIL III. NO FURTHER DEFECTS NOTED. )
